# SDR WX0A2025051232421

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 51,504 hours, 38,682 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT CENTER GALLEY OXYGEN MASK ASSEMBLY BROKEN. / REMOVED AND REPLACED OXYGEN MODULE IN THE AFT GALLEY CEILING W/REF TO AMM 35-21-41-400-001-A, OPERATIONAL CHECK GOOD. THIS CLEARS MEL 35-21-01-E CAT B MDDR # 212183, INOP PLACARDS REMOVED.
